# SDR WRLA96004

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DC6210SLK3SN
- Condition: Loose Wiring
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXIING OUT, FLIGHT CREW NOTED NR 2 ENGINE OIL PRESSURE DROPPED TO 'ZERO' IN ENGINE START.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND CONNECTORS LOOSE ON NR 2 OIL PRESSURE TRANSMITTER.  TIGHTENED CONNECTORS ON NR 2 OIL PRESSURE TRANSMITTER.  CHECKED GOOD ON ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
